Alert archive / California / Wind Advisories in 2007
Wind Advisory 74, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jan 12, 2007, 10:11 PM PST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2007, 10:11 PM PST (06:11 UTC)
- Expired
- Jan 13, 2007, 3:00 AM PST
- In force
- 5 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 130611 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1011 PM PST FRI JAN 12 2007 ...A WIDESPREAD HARD FREEZE IS LIKELY ACROSS MUCH OF SOUTHWESTERN CALIFORNIA THIS WEEKEND... ...GUSTY WINDS ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE SOUTH COAST BELOW PASSES AND CANYONS UNTIL LATE TONIGHT... .AN UPPER LEVEL LOW OVER NEVADA HAS USHERED IN A FRIGID AIRMASS TO SOUTHWESTERN CALIFORNIA...AND THIS WILL PERSIST THROUGH THIS WEEKEND. THIS WILL LEAD TO RECORD OR NEAR RECORD COLD ACROSS SOUTHWESTERN CALIFORNIA TONIGHT AND AGAIN SATURDAY NIGHT...WITH WIDESPREAD AND PROLONGED HARD FREEZES LIKELY ACROSS MUCH OF THE AREA. AREAS WHICH WILL BE PARTICULAR HARD HIT BY THE FREEZES INCLUDE THE SOUTH COAST OF SANTA BABARA COUNTY...COASTAL AND VALLEY SECTIONS OF VENTURA COUNTY...AND THE LOS ANGELES COUNTY VALLEYS. IN THESE AREAS...TEMPERATURES WILL LIKELY DROP INTO THE 20S EACH NIGHT...AT LEAST IN LOCATIONS THAT DO NOT HAVE MUCH IN THE WAY OF WIND. LOWS COULD EVEN DROP INTO THE UPPER TEENS IN THE COLDER WIND SHELTERED LOCATIONS IN THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES SATURDAY NIGHT. AT THIS TIME...IT DOES NOT APPEAR AS THOUGH THE LOS ANGELES COUNTY COAST WILL HAVE A WIDESPREAD HARD FREEZE...BUT THERE WILL LIKELY BE AREAS OF FROST...AND TEMPERATURES THERE MAY DROP TO FREEZING OR SLIGHTLY BELOW FOR A COUPLE OF HOURS TONIGHT. THEREFORE... FROST ADVISORIES HAVE BEEN ISSUED FOR THE LOS ANGELES COUNTY COASTAL AREA. SIMILAR TEMPERATURES ARE EXPECTED SATURDAY NIGHT... AND FROST ADVISORIES MAY BE ISSUED THEN AS WELL. GUSTY NORTHWEST TO NORTH WINDS HAVE DEVELOPED ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY AND HAVE SPREAD INTO THE SOUTH COAST BELOW PASSES AND CANYONS. WIND SPEEDS OF 20 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED THROUGH 3 AM PST SATURDAY...WITH THE STRONGEST WINDS THROUGH AND BELOW PASSES AND CANYONS. WINDS WILL DIMINISH LATE AT NIGHT. CAZ039-131100- /O.NEW.KLOX.WI.Y.0074.070113T0611Z-070113T1100Z/ /O.CON.KLOX.FZ.W.0001.070113T0900Z-070114T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- 1011 PM PST FRI JAN 12 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM SATURDAY TO 9 AM PST SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM SATURDAY TO 9 AM PST SUNDAY. A HARD FREEZE IN WIND SHELTERED AREAS IS LIKELY BOTH TONIGHT AND SATURDAY NIGHT. TEMPERATURES WILL FALL BELOW FREEZING BY LATE EVENING AND BELOW 28 DEGREES SHORTLY AFTER MIDNIGHT FOR BOTH NIGHTS. MINIMUM TEMPERATURES MAY FALL TO AS LOW AS THE UPPER TEENS TO LOWER 20S IN THE COLDEST INTERIOR VALLEYS SUCH AS OJAI VALLEY.... ESPECIALLY FOR SATURDAY NIGHT WHICH SHOULD BE THE COLDER OF THE TWO NIGHTS. RECORD LOW TEMPERATURES WILL LIKELY BE BROKEN IN SOME AREAS WITH THIS COLD SNAP. PEOPLE WITH INTERESTS AFFECTED BY FREEZES...SUCH AS OUTDOOR PLANTS... SPRINKLERS...PETS...AND LIVESTOCK SHOULD START TO MAKE PLANS FOR FREEZING TEMPERATURES NOW. A FREEZE WARNING FOR A HARD FREEZE MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. NORTH WINDS 20 TO 30 MPH WITH GUSTS OVER 40 MPH WILL AFFECT AREAS BELOW PASSES AND CANYONS UNTIL 3 AM PST. WINDS WILL DIMINISH THEREAFTER...AND TEMPERATURES IN THOSE AREAS WILL LIKELY DROP BELOW FREEZING AT THAT TIME. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ040-044>047-088-131215- /O.CON.KLOX.FZ.W.0001.070113T0900Z-070114T1700Z/ VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 1011 PM PST FRI JAN 12 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM SATURDAY TO 9 AM PST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM SATURDAY TO 9 AM PST SUNDAY. A HARD FREEZE IN WIND SHELTERED AREAS IS LIKELY BOTH TONIGHT AND SATURDAY NIGHT. TEMPERATURES WILL FALL BELOW 28 DEGREES AFTER MIDNIGHT BOTH NIGHTS IN WIND SHELTERED AREAS. MINIMUM TEMPERATURES MAY FALL TO AS LOW AS THE UPPER TEENS TO LOWER 20S IN THE COLDEST INTERIOR VALLEYS SUCH AS OJAI VALLEY.... ESPECIALLY FOR SATURDAY NIGHT WHICH SHOULD BE THE COLDER OF THE TWO NIGHTS. RECORD LOW TEMPERATURES WILL LIKELY BE BROKEN IN SOME AREAS WITH THIS COLD SNAP. PEOPLE WITH INTERESTS AFFECTED BY FREEZES...SUCH AS OUTDOOR PLANTS... SPRINKLERS...PETS...AND LIVESTOCK SHOULD START TO MAKE PLANS FOR FREEZING TEMPERATURES NOW. A FREEZE WARNING FOR A HARD FREEZE MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ041-131215- /O.NEW.KLOX.FR.Y.0001.070113T1100Z-070113T1700Z/ LOS ANGELES COUNTY COAST- 1011 PM PST FRI JAN 12 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST SATURDAY. THERE WILL BE AREAS OF FROST ACROSS THE LOS ANGELES COUNTY COAST LATE TONIGHT INTO EARLY SATURDAY MORNING. LOW TEMPERATURES WILL LIKELY DROP TO FREEZING OR SLIGHTLY BELOW FREEZING IN MANY WIND SHELTERED AREAS LATE TONIGHT. EVEN WHERE TEMPERATURES DO NOT REACH FREEZING...THERE WILL BE WIDESPREAD FROST. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ052-131100- /O.NEW.KLOX.WI.Y.0074.070113T0611Z-070113T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- 1011 PM PST FRI JAN 12 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL AFFECT THE MOUNTAINS UNTIL 3 AM PST SATURDAY. WINDS WILL BE STRONGEST THROUGH PASSES AND CANYONS. WINDS WILL DIMINISH TOWARD MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BRUNO
1 follow-up statement
000 WWUS76 KLOX 131115 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 315 AM PST SAT JAN 13 2007 ...WIDESPREAD HARD FREEZES ARE LIKELY ACROSS MUCH OF SOUTHWESTERN CALIFORNIA THIS MORNING AND AGAIN LATE TONIGHT AND SUNDAY MORNING... .AN EXTREMELY COLD AND DRY AIRMASS WILL PERSIST ACROSS SOUTHWESTERN CALIFORNIA THROUGH THIS WEEKEND. THIS HAS BROUGHT RECORD OR NEAR RECORD COLD TO SOUTHWESTERN CALIFORNIA THIS MORNING...WITH HARD FREEZES IN MANY AREAS. SOME LOCATIONS HAVE BEEN SPARED THE EXTREME COLD BY SOME LOCALLY GUSTY WINDS. HOWEVER...IF THE WIND DROPS OFF IN THESE AREAS BEFORE SUNRISE...WHICH IS VERY POSSIBLE...TEMPERATURES IN THOSE LOCATIONS WILL PLUMMET. SINCE LESS IN THE WAY OF WIND IS EXPECTED TONIGHT AND SUNDAY MORNING...TEMPERATURES WILL LIKELY BE LOWER...ESPECIALLY ACROSS COASTAL AND VALLEY SECTIONS OF LOS ANGELES AND VENTURA COUNTIES. AREAS WHICH ARE EXPECTED TO BE PARTICULAR HARD HIT BY FREEZES LATE TONIGHT AND SUNDAY MORNING INCLUDE THE SOUTH COAST OF SANTA BABARA COUNTY...COASTAL AND VALLEY SECTIONS OF VENTURA COUNTY... AND THE LOS ANGELES COUNTY VALLEYS. IN THESE AREAS...TEMPERATURES WILL LIKELY DROP INTO THE 20S TONIGHT...AT LEAST IN LOCATIONS THAT DO NOT HAVE MUCH IN THE WAY OF WIND. LOWS COULD EVEN DROP INTO THE UPPER TEENS IN THE COLDER WIND SHELTERED LOCATIONS IN THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES TONIGHT. AT THIS TIME...IT DOES NOT APPEAR AS THOUGH THE LOS ANGELES COUNTY COAST WILL HAVE A WIDESPREAD HARD FREEZE THIS WEEKEND. HOWEVER... THERE WILL LIKELY BE AREAS OF FROST EARLY THIS MORNING...AND AGAIN LATE TONIGHT AND SUNDAY MORNING...AND TEMPERATURES THERE MAY DROP TO FREEZING OR SLIGHTLY BELOW FOR A COUPLE OF HOURS LATE TONIGHT. FROST ADVISORIES ARE IN EFFECT FOR THE LOS ANGELES COUNTY COASTAL ZONE THIS MORNING. THEY WILL LIKELY BE NEEDED AGAIN FOR LATE TONIGHT AND EARLY SUNDAY MORNING...SINCE TEMPERATURES WILL LIKELY BE A COUPLE OF DEGREES LOWER. CAZ039-131715- /O.EXP.KLOX.WI.Y.0074.000000T0000Z-070113T1100Z/ /O.CON.KLOX.FZ.W.0001.000000T0000Z-070114T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- 315 AM PST SAT JAN 13 2007 ...WIND ADVISORY HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY FOR HARD FREEZES... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. A HARD FREEZE IN WIND SHELTERED AREAS IS LIKELY EARLY THIS MORNING...AND AGAIN LATE TONIGHT INTO SUNDAY MORNING. TEMPERATURES SHOULD RISE ABOVE FREEZING DURING THE MID MORNING HOURS TODAY. TEMPERATURES WILL FALL BELOW FREEZING AGAIN BY LATE THIS EVENING AND BELOW 28 DEGREES SHORTLY AFTER MIDNIGHT TONIGHT. MINIMUM TEMPERATURES MAY FALL TO AS LOW AS THE UPPER TEENS TO LOWER 20S IN THE COLDEST LOCATIONS. RECORD LOW TEMPERATURES WILL LIKELY BE BROKEN IN SOME AREAS WITH THIS COLD SNAP. PEOPLE WITH INTERESTS AFFECTED BY FREEZES...SUCH AS OUTDOOR PLANTS... SPRINKLERS...PETS...AND LIVESTOCK SHOULD START TO MAKE PLANS FOR FREEZING TEMPERATURES NOW. A FREEZE WARNING FOR A HARD FREEZE MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. WINDS HAVE DIMINISHED ACROSS THE SANTA BARBARA COUNTY SOUTH COAST...SO WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. $$ CAZ052-131215- /O.EXP.KLOX.WI.Y.0074.000000T0000Z-070113T1100Z/ SANTA BARBARA COUNTY MOUNTAINS- 315 AM PST SAT JAN 13 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED ACROSS THE SANTA BARBARA COUNTY MOUNTAINS... SO WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. $$ CAZ040-044>047-088-131715- /O.CON.KLOX.FZ.W.0001.000000T0000Z-070114T1700Z/ VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 315 AM PST SAT JAN 13 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. A HARD FREEZE IN WIND SHELTERED AREAS IS LIKELY EARLY THIS MORNING...AND AGAIN LATE TONIGHT INTO SUNDAY MORNING. TEMPERATURES SHOULD RISE ABOVE FREEZING DURING THE MID MORNING HOURS TODAY. TEMPERATURES WILL FALL BELOW FREEZING AGAIN BY LATE THIS EVENING AND BELOW 28 DEGREES SHORTLY AFTER MIDNIGHT TONIGHT. MINIMUM TEMPERATURES MAY FALL TO AS LOW AS THE UPPER TEENS TO LOWER 20S IN THE COLDEST LOCATIONS...SUCH AS THE OJAI VALLEY. RECORD LOW TEMPERATURES WILL LIKELY BE BROKEN IN SOME AREAS WITH THIS COLD SNAP. PEOPLE WITH INTERESTS AFFECTED BY FREEZES...SUCH AS OUTDOOR PLANTS... SPRINKLERS...PETS...AND LIVESTOCK SHOULD START TO MAKE PLANS FOR FREEZING TEMPERATURES NOW. A FREEZE WARNING FOR A HARD FREEZE MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ041-131700- /O.CON.KLOX.FR.Y.0001.000000T0000Z-070113T1700Z/ LOS ANGELES COUNTY COAST- 315 AM PST SAT JAN 13 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. THERE WILL BE AREAS OF FROST ACROSS THE LOS ANGELES COUNTY COAST EARLY THIS MORNING. LOW TEMPERATURES WILL LIKELY DROP TO NEAR OR SLIGHTLY BELOW FREEZING IN MANY WIND SHELTERED AREAS EARLY THIS MORNING. EVEN WHERE TEMPERATURES DO NOT REACH FREEZING...THERE MAY BE FROST. TEMPERATURES ARE EXPECTED TO BE EVEN LOWER LATE TONIGHT AND EARLY SUNDAY MORNING...SO FROST ADVISORIES MAY BE NEEDED AGAIN. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ BRUNO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 12, 8:35 PM PST, 1 hour 36 minutes earlier.
Area forecast discussion, Jan 12, 8:35 PM PST, 1 hour 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 835 PM PST FRI JAN 12 2007 ...VERY COLD THE NEXT TWO NIGHTS WITH RECORD LOWS POSSIBLE... ...FREEZE WARNINGS CONTINUE OVER PORTIONS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES... SHORT TERM (TONIGHT-MON)...STILL ON TRACK FOR WIDESPREAD HARD FREEZES OVER MUCH OF THE REGION TONIGHT. DEWPOINTS IN THE SINGLE DIGITS AND TEENS...AND EVEN A FEW DEGREES BELOW ZERO IN SOME AREAS. SKIES HAVE CLEARED OUT IN ALL AREAS AS WELL. EXCELLENT RADIATIONAL COOLING WILL TAKE PLACE IN WIND SHELTERED AREAS...WHERE TEMPS WILL FALL RATHER QUICKLY OVERNIGHT. ALREADY DOWN TO THE UPPER 30S TO LOW 40S IN MANY OF THE VALLEYS...SANTA MONICA MOUNTAINS AND SOME COASTAL AREAS...AND IN THE MID 30S IN THE SANTA CLARITA VALLEY. OVERNIGHT LOWS IN THE SHELTERED AREAS WILL DIP TO 28 DEGREES OR BELOW FOR SEVERAL HOURS...AND A FREEZE WARNING FOR A WIDESPREAD HARD FREEZE REMAINS IN EFFECT FOR THESE AREAS. PLEASE SEE LAXNPWLOX FOR DETAILS. VERY COLD OVERNIGHT LOWS ALSO IN STORE FOR THE COAST AND VALLEYS OF SLO/SBA COUNTIES. SEVERAL RECORD LOW TEMPS ARE POSSIBLE TONIGHT OVER THE DISTRICT. GRADIENTS HAVE TRENDED OFFSHORE AND SOME GUSTY WINDS HAVE BEEN NOTED BELOW AND THRU THE PASSES AND CANYONS OF VTU/L.A. COUNTIES...BUT WINDS SHOULD REMAIN GENERALLY BELOW ADVISORY LEVELS TONIGHT. BROAD...COLD UPPER TROF WILL PERSIST OVER SRN CA THRU SAT...THEN MOVE E THRU SUN WITH A BROAD NW TO N FLOW ALOFT. THE GFS IS SLIGHTLY DIFFERENT WITH THE UPPER FEATURES SUN AS IT DEVELOPS AN INSIDE SLIDER UPPER TROF AND MOVES IT TO SERN CA FOR SUN. THE GFS KEEPS AN E-W ELONGATED TROF OVER SRN CA THRU MON WHILE THE NAM BUILDS A RIDGE JUST OFF THE COAST WITH HIGHER 500 MB HEIGHTS OVER THE DISTRICT. EITHER SOLUTION WILL MEAN A CONTINUATION OF DRY WEATHER OVER THE FORECAST AREA ALONG WITH SOME NIGHT AND MORNING OFFSHORE CANYON WINDS. TEMPS WILL CONTINUE TO BE UNSEASONABLY COOL...AND VERY COLD AT NIGHT WITH HARD FREEZES POSSIBLE AGAIN OVER MUCH OF THE REGION SATURDAY NIGHT INTO SUN MORNING. AFTERNOON HIGHS WILL BE MUCH BELOW NORMAL SAT THEN WARM SLIGHTLY EACH DAY THRU MON...BUT STILL REMAIN BELOW NORMAL THRU THE PERIOD. A FIRE WX WATCH HAS BEEN ISSUED FOR SUNDAY THROUGH THURSDAY FOR GUSTY NE WINDS AND LOW HUMIDITIES THROUGH THE PERIOD. PEAK WINDS SHOULD BE MONDAY THROUGH TUE. .LONG TERM (TUE-FRI)...LATEST GFS SHOWS A SLIGHT UPPER LEVEL RIDGE DEVELOPING OVER SO CAL ON TUESDAY WITH A DEEP NARROW TROUGH BEGINNING TO DROP PARALLEL TO THE WASHINGTON THROUGH NO CAL COASTAL WATERS. TEMPS SHOULD REMAIN SIMILAR TO TUE AS OFFSHORE FLOW CONTINUES WITH FAIRLY STRONG SFC HIGH PRESSURE CONTINUING OVER THE GREAT BASIN. AS THE TROUGH CONTINUES TO DIG DOWN THE COAST...IT BECOMES CUTOFF AND AT THIS TIME SHOWS A GOOD POSITION OF THE CENTRAL COAST TO BRING ANOTHER SHOT OF PRECIPITATION. TOO EARLY TO HAVE ANY CONFIDENCE WITH THIS. BUT SO CAL IS OVERDUE FOR SOME DECENT PRECIP. TEMPS WILL MODERATE COOLER WITH TROUGH MOVING THROUGH THU AND FRI. && .AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH SAT. WINDS WILL SHIFT OFFSHORE TONIGHT...WITH LLWS A POSSIBLE ISSUE AT KBUR AND KVNY BY SAT MORNING. && .LOX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...SIRARD/KAPLAN AVIATION...SIRARD
Hazardous weather outlook, Jan 12, 12:12 PM PST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1212 PM PST FRI JAN 12 2007 CAZ034>041-044>047-051>054-059-087-088-131400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 1212 PM PST FRI JAN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY VERY COLD TEMPERATURES ARE EXPECTED ACROSS THE SOUTHLAND FROM TONIGHT. A WIDESPREAD HARD FREEZE IS LIKELY ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...AS WELL AS THE WIND SHELTERED VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...THE VENTURA COUNTY COAST AND SANTA MONICA MOUNTAINS. FROST ADVISORIES MAY EVEN BE NEEDED FOR COASTAL AREAS OF LOS ANGELES COUNTY...BUT SHOULD REMAIN BELOW THRESHOLDS AT THIS POINT. THE COMBINATION OF LOW TEMPERATURES AND GUSTY WINDS WILL CREATE LOW WIND CHILL VALUES OF BETWEEN ZERO AND 10 BELOW ZERO AT TIMES IN THE MOUNTAINS TODAY AND TONIGHT. * FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY VERY COLD TEMPERATURES ARE EXPECTED ACROSS THE SOUTHLAND AGAINSATURDAY NIGHT INTO SUNDAY MORNING. A WIDESPREAD HARD FREEZE ISAGAIN LIKELY ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...AS WELL AS THE WIND SHELTERED VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...THE VENTURA COUNTY COAST AND SANTA MONICA MOUNTAINS. FROST ADVISORIES MAY EVEN BE NEEDED FOR COASTAL AREAS OF LOS ANGELES COUNTY.THE COMBINATION OF LOW TEMPERATURES AND GUSTY WINDS WILL CREATE LOW WIND CHILL VALUES OF BETWEEN ZERO AND 10 DEGREES BELOW ZERO AT TIMES IN THE MOUNTAINS SATURDAY NIGHT INTO SUNDAY MORNING.GUSTY OFFSHORE WINDS ARE POSSIBLE ACROSS PORTIONS OF THE SOUTHLAND MONDAY THROUGH WEDNESDAY. WINDS MAY REACH ADVISORY LEVELS. IN ADDITION...THE COMBINATION OF GUSTY WINDS AND PROLONGED DRY CONDITIONS SUNDAY THROUGH WEDNESDAY...POSSIBLY CREATING YET ANOTHER CRITICAL FIRE WEATHER SITUATION. GUSTY NORTHEAST WINDS WILL DEVELOP ACROSS THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS...VALLEYS AND THE COASTAL STRIP NEAR MALIBU. STRONGEST OFFSHORE PEAK WINDS WILL OCCUR MONDAY THROUGH TUESDAY...THEN LOWER A BIT WEDNESDAY AND THURSDAY. RELATIVE HUMIDITIES WILL LOWER TO NEAR 10 PERCENT BY SUNDAY AND CONTINUE THROUGH THURSDAY. * FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 10:11 PM PST | Frost Advisory | LOX | 11 hr | |
| Jan 12, 10:32 PM PST | Wind Chill Advisory | LOX | 34 hr | |
| Jan 13, 10:16 AM PST | Marine Weather Statement | LOX | 5 hr | |
| Jan 13, 2:47 PM PST | Frost Advisory | LOX | 18 hr | |
| Jan 13, 2:47 PM PST | Freeze Watch | LOX | 24 hr | |
| Jan 13, 2:47 PM PST | High Wind Watch | LOX | 24 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.